# SDR SWAA2022021705307

- Difficulty date: June 13, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 53,228 hours, 25,897 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bracket
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD KEEL BEAM PANEL RT FWD HOLD OFF BRACKET BROKE. / REMOVE AND REPLACED THE FWD KEEL BEAM RT HOLD OFF BRACKET IAW SRM 51-40-02.
